# SDR REXA2020042800551

- Difficulty date: April 18, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR HANDLE HOUSING CRACKED.
REMOVED & REPLACED THE AFT CARGO BAY DOOR HANDLE HOUSING WITH A NEW   
SERVICEABLE HOUSING IAW CRJ 900 SRM 51-42-21-001-001-A01 & AMM 52-31- 08-400-801-A01. REMOVED & REINSTALLED SAME SERVICEABLE PROX SENSOR PX 102 IAW CRJ 900 AMM 52-70-02-400-802(A03). COMPLIED WITH OPERATIONAL  
TEST OF THE AFT BAGGAGE BAY DOOR HANDLLE AND THE AFT BAGGAGE BAY DOOR IAW CRJ 900 AMM 52-31-00-710-801-A02 AND 52-31-03-710-801-A01. NO DEFECTS NOTED.
